These Signs of Opiate Withdrawal Are a Clear Sign That Addiction Is Setting In
Whether you are taking opiates for pain relief or experimenting with heroin bought on the street, it is essential to understand the addictive nature of the substances you have been ingesting. From prescription pain pills to injections of heroin, these drugs and medications take a powerful hold on the body. Battling the signs of opiate withdrawal can be difficult to break without professional help and guidance.
No matter how you are using them or what kinds of opiates you are using, it is vital to watch out for the warning signs of withdrawal. Experiencing even one of these withdrawal symptoms could be a sign of a looming addiction, and the sooner you seek help, the better off you will be. The staff at WhiteSands Alcohol and Drug Rehab can help you recover, and all you have to do is pick up the phone.
What Is Opiate Withdrawal?
Withdrawal is probably the thing opiate addicts fear the most, and it can be uncomfortable, painful, or even dangerous. Withdrawal is your body’s reaction to the absence of the drug, and it will begin to happen a few hours after your last use.
If you are ready to break free of your opiate addiction and take your life back, you can manage the severity of your withdrawal symptoms by working with the pros at WhiteSands Alcohol and Drug Rehab. Our medical approach to opiate withdrawal and drug detox is designed to keep you safe and comfortable, so reach out today and take the first step on the road to a better life.
Why Does Opiate Withdrawal Occur?
Some drugs are psychologically addictive, creating cravings in their addicts and making it difficult for them to stop. Other drugs are physically addictive as well, taking a hold on the body and the mind.
Opiates are highly physically addictive, and that is why addicts experience withdrawal symptoms when they try to stop. The good news is those physical withdrawal symptoms can be managed effectively at a professional medical drug detox facility.
Signs of Opiate Withdrawal
Withdrawal is one of the things opiate addicts fear the most, and the things the body goes through when opiates are removed can indeed be painful and even dangerous. Here are the signs of opiate withdrawal:
- Muscle pain
- Stomach upset
- General restlessness
- Dilated pupils
If you recognize any of these withdrawal symptoms, it is essential to seek help right away. Going into withdrawal when you miss a dose of your legally prescribed or illicitly obtained medication is always a warning, and you should take it as a cue to get into treatment as quickly as possible.
What to Do if You Experience Signs of Opiate Withdrawal
Whether they come in pill form, powder form, or injections, opiates are among the most powerfully addictive substances on the planet. It does not matter if the opiates you are using were prescribed by your doctor or purchased illegally on the street – addiction is always a possibility with their repeated and chronic use.
That is why it is so important to watch out for the early warning signs of opiate addiction, and the earlier you spot those warning signs, the easier it will be to break the chains of the emerging dependency. Even if you only suspect you have a problem with opiates, it is important to act right away.
If you are worried that a dependency is setting in, it is essential to seek quality treatment, including drug detox to heal your body and counseling to help you get to the root cause of your drug use. Your road to recovery begins with a single phone call, so pick up the phone and give the staff at WhiteSands Alcohol and Drug Rehab a call today. When you make the call, we will get to work right away, guiding you through the next steps of your detox and rehab journey and setting you up for a lifetime of success.
If you or a loved one needs help with abuse and/or treatment, please call the WhiteSands Treatment at (877) 855-3470. Our addiction specialists can assess your recovery needs and help you get the addiction treatment that provides the best chance for your long-term recovery.